# SDR 98UAL900077

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4732U
- Make and model: Boeing 747122
- Aircraft serial: 19927
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 4 LEFT AND RIGHT ARE ON WHEN SWITCH IS ARMED.  *S/D*  PROBLEM WAS RESOLVED WHEN THE BATTERY PACK WAS REPLACED.  PROBABLE CAUSE WAS DEGRADATION OF THE NICAD BATTERIES.
